| Model Number |
DS2000X11B |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a failure of the device's lcd screen was occurred.The device was not in patient use.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
In the previous follow-up report section h10 was incorrectly captured, it should have been reported as: the manufacturer received information alleging a failure of the device's lcd screen was occurred.The device was not in patient use.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting an updated report at this time.If pertinent information becomes available to the manufacturer at a later date, a follow-up report will be filed.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the soundabatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging a failure of the device's lcd screen was occurred.The device was not in patient use.There is no customer information and we cannot reach out to the customer, hence, attempt to have the device and components returned for evaluation and investigation can not be made at this time.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.Section h6 updated in this report.